Tokyo Journal of Mathematics

Correction to: On Regular Fréchet-Lie Groups I (Tokyo Journal of Mathematics, vol. 3, no. 2, 1980, pp. 3S3-390)

Yoshiaki MAEDA, Hideki OMORI, and Akira YOSHIOKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 04, Number 2 (1981), 501-503.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215169

Digital Object Identifier
doi:10.3836/tjm/1270215169

Citation

OMORI, Hideki; MAEDA, Yoshiaki; YOSHIOKA, Akira. Correction to: On Regular Fréchet-Lie Groups I (Tokyo Journal of Mathematics, vol. 3, no. 2, 1980, pp. 3S3-390). Tokyo J. Math. 04 (1981), no. 2, 501--503. doi:10.3836/tjm/1270215169. https://projecteuclid.org/euclid.tjm/1270215169


Export citation